# SDR REXA2018022100186

- Difficulty date: February 21, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 34,793 hours, 25,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN ON THE FWD WARDROBE AND GALLEY G2 ARE CRACKED.   REMOVED AND REPLACED THE EXIT SIGN IAW AMM 33-51-05-400-801-A01.
